MAUDE Adverse Event Report: VENUS CONCEPT INC. VENUS VELOCITY

VENUS CONCEPT INC. VENUS VELOCITY
Model Number VL000001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint/investigation summary: feedback details (description of complaint): received an email from account today, regarding wanting my professional advise" on how to get rid of a burn mark from her customer's leg.Evaluation for investigation: part/lot or serial numbers: vl000001/ serial #: (b)(4).Dhr review: none - there is no device failure.The reported issue is a clinical event related to the procedure.User manual review: venus velocity user manual was reviewed.Damage to natural skin texture (crust, blister, burn) was a known side effects by labeling.Risk assessment review : velocity risk analysis report rd-vl-006 is covered in items 1.6, 2.1, 2.2, 2.3, 2.12, 2.13, 2.14, 3.1, 3.2, 3.3, 3.4, 3.5, 4.4, 5.3, & 7.1 at different causes and hazards.In this case the reported burn marks from customer legs is a known side effects post treatment.Patient outcome: there is no failure and no patient injury.The reported event based on the labeling is a known side effect post treatment.Investigation results (conclusion): based on the review of the reported patient outcome, labeling and risk analysis, that the reported adverse event by the patient consistent to the known side effects by labeling.
 
Event or Problem Description
Received an email from account regarding wanting my professional advise on how to get rid of a burn mark from her customer's leg.

Brand Name
VENUS VELOCITY
Common Device Name
VELOCITY
Manufacturer (Section D)
VENUS CONCEPT INC.
1800 bering drive
san jose CA 95112
Manufacturer Contact
sylvia wilkinson
1800 bering drive
san jose, CA 95112
8889070115
MDR Report Key16723389
Report Number3006515340-2023-00004
Device Sequence Number17939760
Product Code GEX
UDI-Device Identifier07290016540628
UDI-Public(01)07290016540628
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K162765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVL000001
Device Catalogue NumberVL000001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2023
Initial Report FDA Received Date04/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/20/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient SexFemale
Patient RaceWhite